Discussion in 'Heroin' started by glow, Jul 11, 2004.
1. can chasing/smoking heroin or brown sugar cause a fatal overdose?
Yes. Any method ofadministration can lead to an overdose if a sufficient amount of drugs are used.
This should be in the heroin forum....
Doesn't matter how you administer the opiate, you can od with a suppository! It constantly suprises me that people think that the route of admin. makes an enormous difference...i remember a friend who, as far as i knew had recently 'cleaned up', & wasn't using..i went around to see how he was doing & there he was drinking poppy seed tea- pinned as a motherfucker- & protesting his 'cleanliness'!!! Needless to say- i was SHOCKED & appalled...well...not really...
I didnt think you could O/D by smoking heroin as you'd get too sedated to carry on to the point of going over,which is why they always say its the safest way to take it,whereas with iv and snorting once its been done you can only hope its not pure or poison,cause it'll hit in one go.
OD from smoking, have to smoke alot. If You on heroin, it will be no problem to keep going at it. I smoked a half gram his first time on cocaine and tweak also a lil marijuana. Didnt seem to phase SWIM. Heroin is just a bitch its great when your on it, but when your coming off you wanna die. After SWIM binged for 2 weeks of Heroin, the worst headache and pain over came swim, all he could do was bury his face in a pillow and make a run to the bathroom to puke his guts out. But an OD depends on alot of factors Physical Health, Purity, what your doing, other combination of drugs, and how much is done
Heroin and all opiates for that tend to cause overdose by essetially replicating the endorphins, if to many of these are in the brain it can cause respiratory depression, where your breathing apparatus does not get the signals to breath as a result u quite literally are counting your breaths.administration only dictates the speed of onset.
You may find this helpful..
In short - YES
Fatal overdose on Heroin can be done via whatever administration. It occurs because one evetually stops breathing. See the posts above for more information.
Smoking is generally considered the safest method because of the rapid onset. Sure you can still overdose, but the chances are much less.
Smoking heroin produces a faster onset than injecting and the process is less likely to cause complications associated with using a needle. Snorting takes a lot longer to kick in so some users might so too much without realizing that their first dose was enough.
Chasing the dragon is a lot safer than injecting but most consider smoking a waste. It all depends on the purity of the product really. Some heroin is not smokable so obviously you will have to either bang it or snort it. The purity of street heroin varies between batches so no matter what route of administration you choose to go with, you should always start with a tiny amount. Fentanyl laced batches are becoming a lot more common so be safe everyone.
I've heard this a number of times now and im very confused, How is the onset more rapid when smoking rather than injecting? Smoke must be absorbed through the alvioli in the lungs and then taken to the brain. Injection merely has to reach the brain. Could someone please correct me if im wrong but i was sure IV injection was the most rapid form of administration...
(ignoring epidural and intercranial which are slightly less heard of)
Iv injection is quickest, u wont get the same rush smoking however smoking is safer then other methouds of admin because if u feel u done to much u can stop sudddenly. where as the others u mis dose its can be dangerous
The way your body obsorbs the quickest goes in this order.
First is through the lungs i.e Smoking
Next is Insulfating i.e. Snorting
Third is Injection I.e. Slam
Forth is Diegestivly I.e Eating it
Fifth is Absorbtion i.e through you skin pours
So with that being said in reality Smoking something is the quickest into your brain and blood.And your burning off most of the impure chemicals and also changing the compound when you heat something up to smoke it so your not getting the full hit as if you were snorting or slammin.
Incorrect misleading information
Ok how do u make that out?
I.V injection in peritulcar of heroin is very fast and quick and condsidering herion has a short half life anyway thats why it is often injected. YOU will not get the same rush out of any other methoud you use heroin.. show me proof, fact if possible! other things like crack when smoked reach the brain and nicoteen. but no way for heroin..
This information i am almost sure is incorrect!
Snorting has less bioavailabilty and speed of onset than injecting.
I have also done some research on smoking and it also is slower in onset and potency than IV administration.
Smoking is NOT the quickest IV injection is the most rapid method of administration with the fastest onset and greatest bioavailablity (100%). It is also the most dangerous however that isnt the arguement here.
I took a class in Pharmacuticals. Iv might seem the fastest, but it has to travel through your blood stream before it hits the brain and is absorbed. Snorting the onset and rush isn't the same cus your body only absorbs about 30% of what you really snort, most of the product insulfated is dripped down to your digestive system. Smoking it takes 10-15 seconds to hit you. I understand you think that, Cause I thought so to. When smoking/freebasing, your changing the chemical make up of the substance so its not going to be the same effects/onset as if you IVed it.
Just to make the statement more clear.
It was just a general statement of how your body absorbs foreign substances.
SWIM made a mistake posting it here, forgot the topic, was ODing on heroin.
I thought of something.
If a person lives on the countryside. with no hospital or narcan in reach.
Would it help to put speed in the nose of a person who'd OD'd on heroin?
Most likely no, due to the stress on the heart, having said that swia can see where your coming from in keeping the person awake so to speak...
I agree that it prob wouldnt work, it might make matters worse.
I took some OC after being up for a couple days on shit. He was lying there having a good time, all of a sudden he would catch himself not breathing and gasping for air. Is that a sign of an OD similar to heroin? Its heroin, just sythetic.
oc is a bit different than heroin, chemically its more similar to thebaine, not morphine. but that is indeed a sign of dangerous levels of the drug, octo. the gasping for air is caused by respiratory depression, in essence the body "forgets" to breathe. in the case of those events it helps to have a person there making sure You is staying awake, and to call for help if needed.
dont think the speed thing would work either. I could see why someone would arrive at that conclusion but it'd be bad for the heart, and I am not sure that the speed would stimulate breathing like one would need. CPR would probably work better.
Is it possible to be allergic to opiates and if so would it contribute to an OD? Meaning lower doses are more deadly then if someone who isnt.
I did do a line of crank when the respiratory depression stared, my heart doesnt jump when doin crystal. SWIM just reminded himself to keep breathing, prob being a paranoid tweaker helped the situation thinking of being so close to death.
SWIm wasn't thinking about awake/not awake. Although it might be a point.
he was thinking about the lethal thing about herion overdose is that breathing gets so slow it stops. And side effects from much methamphetamine can be rapid breathing